# SDR 07FDEA00549

- Difficulty date: February 25, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 51,298 hours, 12,413 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR TOP CAP TAPER FILLER AT XORS=480 FOUND UPPER SURFACE   CORRODED.  COMPLIED WITH FEDEX EA 1-5720-106599. REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
